Prevacid and sleeplessness

Common Questions and Answers about Prevacid and sleeplessness

prevacid

GI says test for ulcer is riky at this stage so he prescribed Prevacid twice a day. I have been taking prevacid for 3 days nows but no relief till now. Has some one gone through endodscopy at this stage? Because of this pain and anxiety attacks, i have never slept for more than 4 hrs in a day for the last 4 weeks and these 3-4hrs sleep is because I am taking Ambien at night.
He is still wondering if Zestril or any other of his medications are culprits. He is 59 and is also taking Pravacol, and Prevacid.
I am a 27 year old Canadian woman who has been living and working in Japan for the last 2 1/2 years. For the last year and a half I've been having a lot of problems with gastritis and reflux and I can't seem to get rid of them. I first noticed the symptoms last year when I felt a terrible burning in my stomach and had a lot of belching and heartburn after I ate. I had an upper GI X-ray done and there wasn't anything wrong except for excess acid production.
I was told it was ok to use tylenol for a long time to help with headaches and sleeplessness. I was hoping I would not need a fourth med to take and no more surgeries. What other kind of test would be helpful in solving my hypertension problem? My hypertension is constantly high. I do monitor it daily and both arms are registering the same readings. Also, my twin sister is having the same hypertension problems and she is worried about it too. Thank you for your advice and suggestions.
It is just good to hear something that makes sense and have a treatment for it. She is now on inhalers and Prevacid. She will be examined every two months and then possible taken off of some medications gradually as she gets older. The doctors are very optimistic that I will not have to see my little girl go through that nightmare again. It is truly amazing how you can have two children’s hospitals just 10 miles apart and one make the difference. St.
Which is to comfort the throat and stomach and cover the ulcer. Yesterday it made me very dizzy and tired Prevacid: heart racing, insomnia, diareha Nexium 40 mg. 6 weeks: No relief and headache,nausea,abdominal pain. Ranitidine 150 mg. : 3 days of Dry throat, heart racing, no appetitie, sleeplessness Mylanta,Tums,Rolalids: No relief Peanut butter and cream of wheat, bananas seem to not cause as much GERD after I eat. No meats or veges. This diet makes one way too thin though.
I have been taking Advil and Motrin the past few years because that is what the Navy doctors gave me to take for headaches and pain associated with my surgeries. I also take prevacid 60 mg daily for GERD and vancenase AQ for hayfever and allergies. I have taken salt away from my diet and I am a non-smoker and don't drink at all. I would like to know what is secondary hypertension and what are the symptoms that can bring it on?
I began a series of GI tests and the end result was a diagnosis of GERD with esophageal spasms.I took Prevacid for about 6 months ,lost 20 pounds and discontinued the meds for 2 years with only occasional complications,usually after periods of bad eating habits or drinking too much alcohol.
Well I thought that was weird cause I never get heartburn. Well she put me on 30mg of prevacid.. and it took the pain away..After a week of taking the med I had a day of severe diarrhea where i couldn't even leave my house ( or the bathroom )..well I thought maybe it might just be a virus..well the same thing happened two weeks later...well 3 weeks later..I started having the swollen stomach problems again..But it was worse...I am still taking my prevacid..
Is there nayone who knows of something to remedy this, I have tried everything inluding ant acids and sinus meds. over the counter meds and Homeopaths, I even tried a humidifier and all it did was make my throat moist and painful. Please someone help because it is not the tx that is making me depressed it is giving up hope in this pain that is driving me down.
They decided I needed to treat the H-pylori. They gave me Prev-Pak (heavy duty antibiotics and prevacid) for two weeks. The day of the last dose all my neuro symptoms really began. I was tinglng from head to foot. Electric shocks everwhere. It felt like there were ants with pins on their feet walking all over my body. My skin was burning, my vision was blurred and I could not eat. Off to the neurologist. Brain MRI and a zillion blood tests. Nothing.
I believe in you!
Head and neck and glands all feel swollen and sore and I really feel like I am coming down with a cold/flu. Extreme fatigue, stomach upset, sometimes intestinal upset, sleeplessness and general malase follow. I recognize the signs now and just try to take it easy and really pour on the vitamins...this reaction can lower your immunities and allow you to actually "catch" a virus.
Todays symptoms are severe headache, loss of ballance, blurred vission, tingling in fingers of both hands, neck pain, low back and traveling down right leg pain and stomach pain on right side, nausea, sleeplessness, confusion at times and no appetite.
MedHelp Health Answers